# SDR 2003UALA00550

- Difficulty date: July 10, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 30,898 hours, 10,991 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED  DUE TO CARGO PIT SMOKE INDICATION. REPLACED FAILED SDCU (SMOKE DETECTOR CONTROL UNIT)
